# SDR MASA200601791

- Difficulty date: July 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,913 hours, 6,049 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: 14521333401
- Part serial: 145769
- Condition: Malfunctioned
- Location: Rudder Control
- Part time: 5,894 hours, 6,041 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7173 IAD - RUDDER SYSTEM 1 AND 2 INOPERATIVE AFTER TAKEOFF.  MX REMOVED AND REPLACED FLT CONTROL PANEL.
